DANGEROUS: Male-To-Female Transgender Breastfeeds Baby Using FDA-Banned Drug To Cause Lactation

DANGEROUS: Male-To-Female Transgender Breastfeeds Baby Using FDA-Banned Drug To Cause Lactation


The Left is praising the use of domperidone on a male-to-female transgender individual who was given the U.S.-banned drug to induce lactation and exclusively breastfeed his child.
"It's a dream come true," boasts Bustle's Romper.
"Thanks to the work on induced lactation in Transgender women by Dr. Tamar Reisman and nurse practitioner and program manager Zil Goldstein at the Mt. Sinai Center for Transgender Medicine and Surgery, a Transgender mother was not only able to breastfeed her child, but to be the baby’s exclusive food source for its first six weeks of life," reports Romper.
The "Results" of the case report read as follows: "A 30-year-old transgender woman who had been receiving feminizing hormone therapy for the past 6 years presented to our clinic with the goal of being able to breastfeed her adopted infant. After implementing a regimen of domperidone, estradiol, progesterone, and breast pumping, she was able to achieve sufficient breast milk volume to be the sole source of nourishment for her child for 6 weeks. This case illustrates that, in some circumstances, modest but functional lactation can be induced in transgender women."
The transgender individual was able to exclusively breastfeed the child for the first six weeks and supplemented breast milk with formula until the baby was six months old.
But while we're pushing the ethical envelope under the banner of transgender "rights," are researchers considering the health and wellbeing of the child in question, who is now potentially at risk of the drug's serious and sometimes fatal side effects?
Apparently not.
"While Reisman and Goldstein’s patient took her dose [of domperidone] orally, the FDA is reportedly still worried about the possible effects of domperidone on infants, since the drug is passed through breast milk," notes Romper.
Domperidone has been banned in the U.S. by the FDA since 2004. "The serious risks associated with domperidone include cardiac arrhythmias, cardiac arrest, and sudden death. These risks are related to the blood level of domperidone, and higher levels in the blood are associated with higher risks of these events. Concurrent use of certain commonly used drugs, such as erythromycin, could raise blood levels of domperidone and further increase the risk of serious adverse cardiac outcomes," says FDA.gov.

Views: 13

Comment

You need to be a member of 12160 Social Network to add comments!

Join 12160 Social Network

Comment by Diana on February 14, 2018 at 8:20pm

They don't care about the long-term effects of the hormone shots they give children who "were born in the wrong body", why should anyone be concerned about the possible side effects of this on the baby?  The important thing is that he/she experienced the joy of breastfeeding.  

Photos

  • Add Photos
  • View All

Please remember this website is supported by your donations...

© 2018   Created by truth.   Powered by

Badges  |  Report an Issue  |  Terms of Service

content and site copyright 12160.info 2007-2015 - all rights reserved. unless otherwise noted